MAUDE Adverse Event Report: ABBOTT MEDICAL CURRENT¿ PFA GENERATOR; NO MATCH

ABBOTT MEDICAL CURRENT¿ PFA GENERATOR; NO MATCH
Model Number PFA-GEN-01
Medical Device Problem Codes Signal Artifact/Noise (1036); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the pulsed field ablation atrial fibrillation procedure, there was a procedural delay due to a generator issue.When starting the ablation, the capacitors were charged and pfa was applied as normal to the left veins.However, when moving to the lower right vein, two successful applications were applied, but on the third an error message appeared.The error message said "pfa generator fault" and "electrical short circuit in therapy pathway detected." the guidewire was checked and it was not touching any electrode, the balloon was repositioned and pulled slightly back, and the pfa was applied again, but the same error message appeared."hardware check failed" also appeared.The current generator was restarted, but when trying to open a case, it was not able to be opened.The generator was restarted several times, the case connected to the ensite x system and in standalone mode was opened, the generator was restarted with nothing connected, then the generator restarted with just the power supply connected, the power supply was plugged into different outlets, and the ensite x system was restarted, but the issue persisted.In total, the current generator was restarted around 15 times, but the issue was never resolved.The procedure was completed using an advisor hd catheter and tactiflex to isolate the right pv.There were no adverse consequences to the patient.

Brand Name
CURRENT¿ PFA GENERATOR
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24507688
Report Number2184149-2026-00055
Device Sequence Number18632077
Product Code QZI
UDI-Device Identifier05415067051516
UDI-Public(01)05415067051516(10)11055640
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFA-GEN-01
Device Catalogue NumberPFA-GEN-01
Device Lot Number11055640
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown